You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Complex Zeros of Two Incomplete Riemann Zeta Functions
K. S. Kölbig
Mathematics of Computation
Vol. 26, No. 118 (Apr., 1972), pp. 551-565
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005183
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The computation of the complex zeros of an incomplete Riemann zeta function defined in an earlier paper is extended and new zero trajectories are given. A second incomplete Riemann zeta function is defined and its zero trajectories are investigated numerically as functions of the upper limit λ of the definition integral. It becomes apparent that there exist three different classes of zero trajectories for this function, distinguished by their behaviour for λ → ∞.
Mathematics of Computation © 1972 American Mathematical Society